# SDR AALA20030319

- Difficulty date: March 17, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SLIDE LIGHT AT R4 DOOR INOPERATIVE.  CLEANED EMERGENCY EXIT SLIDE LIGHT LAMP SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
